I went into the emergency room complaining of flu like symptons and my chest ached, beathing badly. I was given several bottles of IV and wasnt voiding. I was given contrast dye to check for blood clots in the lungs?? From there it was all down hill and from there i was sent to ICU. Kidney failure, respiratory failure. I am still in my fortys and always healthy as a horse. My gut is telling me they have me to much contrast dye and that caused me to go down hill??
I had two CT scans, one with contrast dye, the other with a special contrasting agent that did'n't contain the same dye(one without iodine as an ingredient). The first CT Scan was blamed for the end stage renal disease I now have, because it is known to be very hard on the kidneys. The second CT scan was done as though my kidneys were ailling, but they were already gone, forcing dialysis, which I'll have to deal with for the rest of my life.
This may or may not be your case, but do know that the contrast dye can cause kidney failure, and lead to diaysis, however, since you are alive to tell the story, there is no legal recourse.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.